On thermoconvective waves of the Earth upper mantle
Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1079-1082
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_5_a12,
author = {B. I. Birger},
title = {On thermoconvective waves of the {Earth} upper mantle},
journal = {Doklady Akademii Nauk},
pages = {1079--1082},
year = {1976},
volume = {229},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a12/}
}
B. I. Birger. On thermoconvective waves of the Earth upper mantle. Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1079-1082. http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a12/